# SDR IPXA09855118

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT O/B FLAP UPPER SKIN XF225 CIRCULAR DOUBLER REFERENCE K142525 AND SURVEY SEQ 702-W3-13.  REMOVED AND REPLACED REPAIR IAW EO DC8-5750-32751-A AND SRM 51-1-21A.
